# SDR ASAA2017101722226

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,803 hours, 12,638 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER AUTO FAIL & GREEN ALTN LIGHTS ILLUMINATED.  ACFT GROUNDED. IAW FIM 21-31, TASK 827, RESET CONTROLLER ON AUTO PRESSURE PANEL, LIGHTS CLEARED. INTERROGATED THE NR 1 PRESSURE CONTROLLER, NO FAULTS, IAW FIM 21-31, TASK 801.  INTERROGATED THE NR 2 PRESSURE CONTROLLER, FOUND OFV FAIL CODE 011. PERFORMED SYSTEM TEST. SYSTEM TEST PASSED.
